Posted by meme on April 13, 2003, at 12:27:10
In reply to Effexor and how to go off it, posted by babyface on January 15, 2002, at 7:47:08
I have been on EffexorRX for about 5 or 6 months now. I started out at 75 mg a day. Then soon went up to 150 mg a day. I was having great success. Feeling very good most days. But then, i assume, my body got use to it and my doctor bumped it to two 150 mg a day. Equaling 300 mg a day. All was fine and dandy till my insurence ran out. Since i cannot afford $230. a month for the perscription, i needed to get off of it. Withdraw was horrible!!! For me that is. My head feels very fuzzy, dizzy, headache, feels like my brain is bounzing inside my head. =( Luckly i had 2 more perscriptions left. So i managed to find the money to buy them. I dropped myself back down to 150 mg a day. Just so i could spare the pills. But now i have about 2 weeks worth left. I am SO dreading the feeling of withdraw. It was so bad working becaming ddifficult. I really do not know what to do???